# SDR CALA2014051991063

- Difficulty date: May 17, 2014
- Submitted: May 20, 2014
- Operation: Air carrier
- Aircraft: N487UA
- Make and model: Airbus A320-232
- Aircraft serial: 1669
- Aircraft time: 41,051 hours, 17,758 cycles
- Engine: Iae V2527A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR LOWER SILL L2 CORROSION FOUND, FRAME 68 BEAM.  REMOVED CORROSION FROM MAIN CABIN L2 SILL BEAM.  REPAIRED IAW SRM 53-41-14 REPAIR PRINCIPAL 5.
